Scattering solutions for planar singular hamiltonian systems via minimization

Patricio Felmer, Kazunaga Tanaka

    Research output: Contribution to journalArticle

    3 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)1519-1544
    Number of pages26
    JournalAdvances in Differential Equations
    Volume5
    Issue number10-12
    Publication statusPublished - 2000

    Fingerprint

    Hamiltonians
    Singular Systems
    Hamiltonian Systems
    Scattering

    ASJC Scopus subject areas

    • Analysis
    • Applied Mathematics

    Cite this

    Scattering solutions for planar singular hamiltonian systems via minimization. / Felmer, Patricio; Tanaka, Kazunaga.

    In: Advances in Differential Equations, Vol. 5, No. 10-12, 2000, p. 1519-1544.

    Research output: Contribution to journalArticle

    @article{f0d58ece5bf14f5c97536b1a1c81a38d,
    title = "Scattering solutions for planar singular hamiltonian systems via minimization",
    author = "Patricio Felmer and Kazunaga Tanaka",
    year = "2000",
    language = "English",
    volume = "5",
    pages = "1519--1544",
    journal = "Advances in Differential Equations",
    issn = "1079-9389",
    publisher = "Khayyam Publishing, Inc.",
    number = "10-12",

    }

    TY - JOUR

    T1 - Scattering solutions for planar singular hamiltonian systems via minimization

    AU - Felmer, Patricio

    AU - Tanaka, Kazunaga

    PY - 2000

    Y1 - 2000

    UR - http://www.scopus.com/inward/record.url?scp=84859518485&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84859518485&partnerID=8YFLogxK

    M3 - Article

    AN - SCOPUS:84859518485

    VL - 5

    SP - 1519

    EP - 1544

    JO - Advances in Differential Equations

    JF - Advances in Differential Equations

    SN - 1079-9389

    IS - 10-12

    ER -